MAUDE Adverse Event Report: Stryker GmbH UNKNOWN_KIE_PRODUCT; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

Stryker GmbH UNKNOWN_KIE_PRODUCT; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number UNK_KIE
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, postoperatively, the distal screw came loose.A revision surgery was performed to replace the nail with a long nail.No further information was provided.
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.

Brand Name
UNKNOWN_KIE_PRODUCT
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25734864
Report Number0008031020-2026-00817
Device Sequence Number10459768
Product Code HSB
UDI-Device Identifier07613327366150
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberUNK_KIE
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/30/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale